Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Generalisation of π

Derek G. Ball
The Mathematical Gazette
Vol. 57, No. 402 (Dec., 1973), pp. 298-303
DOI: 10.2307/3616052
Stable URL: http://www.jstor.org/stable/3616052
Page Count: 6
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Generalisation of π
Preview not available

Page Thumbnails

  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303